I'm 60yrs old and 9mths ago I ordered a perscription online that was suppose to give you a fuller and thicker erection. The pills were blue in color and fairly large. You took one a day for about three weeks. Well I took them for a week and stopped because I had second thoughts. The pills came from a second world country so I was sceptical. Well before I had a straight erection about 7 in. long, and then I started getting shorter ones that curved like a banana. What happened, is it permanent ? I want my old penis back. What can I do ? Thanks
Since you say it is now curved, did you physically injure it at all? I would think that your symptoms are not related to the cessation of the pills - you may want to see a urologist to get one of those penis straighteners to correct the curvature.
Hi Clint, Look as you have now found out the hard way, pills dont work to make men bigger and thicker, the only thing that would do that is an exercise called jelqing, with streaching, even at 60 it would still work.
Now I surggest you go and google pegym and look up the beginners pages for both, this should help straighten out you problem and get your length back, now please remember this is not a quick fix, it will take some time, but the results will make you think before you do the same again.
Now dont rush or push the program, just do as they say, these exercises hav rules, please keep to them or you could end up with ED.
Ihave done these and gained some and now hang better.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.